Kitaev, Sergey and Remmel, Jeffrey (2007) Classifying descents according to parity. Annals of Combinatorics, 11 (2). pp. 173-193. ISSN 0218-0006Full text not available in this repository. (Request a copy from the Strathclyde author)
In this paper we refine the well-known permutation statistic “descent” by fixing parity of (exactly) one of the descent’s numbers. We provide explicit formulas for the distribution of these (four) new statistics. We use certain differential operators to obtain the formulas. Moreover, we discuss connection of our new statistics to the Genocchi numbers. We also provide bijective proofs of some of our results.
|Keywords:||permutation statistics, descents, parity, bijection, combinatorics, Electronic computers. Computer science, Discrete Mathematics and Combinatorics|
|Subjects:||Science > Mathematics > Electronic computers. Computer science|
|Department:||Faculty of Science > Computer and Information Sciences|
|Depositing user:||Pure Administrator|
|Date Deposited:||15 Oct 2014 10:05|
|Last modified:||22 Mar 2017 13:34|